MAUDE Adverse Event Report: ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number MONACO
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.The investigation found that the problem can happen with reshape contour and replace contour as well as any contouring tool that will activate a contour when the user clicks on the view.If a significant volume of a structure is missing, the dose distribution displayed will not represent the dose distribution delivered.Therefore the patient anatomy will not be accurately represented.The dvhs will not reflect the true volumes or the doses within those volumes.Concave structures which form a keyhole like structure in the sagittal or coronal views can show the largest volume change because when the recreated 3d volume is re-sliced, the inner volume will be deleted.Although other structures can have volume changes as well, these changes will be much smaller.No patients were mistreated.
 
Event or Problem Description
During an internal investigation, when editing a contour and clicking on a coronal or sagittal slice, the 3d volume is recreated unnecessarily which could result in a volume change.
 
Additional Manufacturer Narrative
H10.Additional information.The issue will be fixed in a future release of monaco® software.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC
1450 beale street
suite 205
st. charles, mo
MDR Report Key9888950
Report Number1937649-2020-00004
Device Sequence Number10903010
Product Code MUJ
UDI-Device Identifier00858164002268
UDI-Public00858164002268
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMONACO
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1